# SDR SWIA20240810

- Difficulty date: August 10, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 35,672 hours, 34,281 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

D: GEAR DISAGREE AFTER SELECTING GEAR UP. NOSE GEAR DID NOT COME UP. RAN QRH AND MANUALLY RELEASED GEAR. RETURNED TO FIELD. GEAR REMAINED LOCKED AND TAXI IN AS NORMAL.C: MEL 32-30-1CAT: A DUE: 1 FLT DAY**** DUE TO ODI EVENT****MANAGEMENT APPROVAL IS REQUIRED VIA MXC SUPERVISOR PRIOR TO RETURN TO SERVICE AFTER CLEARING THIS DEFERRAL. ****    (FLIGHT 5767 - FILED CLOSED)    AUG 10, 2024  STATION: SDF--DEFERRED LANDING GEAR RETRACTION SYSTEM PER MEL 32-30-1. COMPLIED WITH MX ACTION. PLACARDS INSTALLED. AIRCRAFT OK FOR CONTINUED SERVICE.CAT II NOT AUTHORIZED AUG 11, 2024  STATION: ORD -- FOUND NLG WOW NO. 2 AND CENTER HARNESS ASSEMBLY DAMAGED. REMOVED AND REPLACED IN REFERENCE TO AMM 32-61-25. OPS CHECK GOOD AT THIS TIME. NO FURTHER DEFECTS FOUND AT THIS TIME. MEL CLEARED, PLACARDS REMOVED. MAINTENANCE ACTIONS REVERSED. SEE CP 28668286 FOR AIRCRAFT UPGRADING TO CAT II STATUS.
